Alert archive / Massachusetts / Wind Advisories in 2008

Wind Advisory 14, NWS Boston/Norton, MA

April 1, 2008Norfolk County, Suffolk County, Massachusetts

NWS Boston/Norton, MA issued this wind advisory at Apr 1, 2008, 3:34 AM EDT for Norfolk County, Suffolk County, Massachusetts. It took effect at Apr 1, 2008, 9:00 AM EDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Apr 1, 2008, 3:34 AM EDT (07:34 UTC)
In effect from
Apr 1, 2008, 9:00 AM EDT
Expired
Apr 1, 2008, 8:00 PM EDT
In force
11 hr
Issued by
NWS Boston/Norton, MA

Counties Norfolk County, MA, Suffolk County, MA

The radar

The Boston radar (KBOX), 34 km from the middle of the area, began a volume at 07:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Chatham, MA (KCHH), launched 00:00Z, 7.6 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Chatham, MA at 00:00Z on 2008-04-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Chatham, MA at 00:00Z on 2008-04-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 373 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
778 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
373 m²/s²
0-3 km storm-relative helicity
682 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KBOX 010734
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
334 AM EDT TUE APR 1 2008

MAZ016-011545-
/O.NEW.KBOX.WI.Y.0014.080401T1300Z-080402T0000Z/
EASTERN NORFOLK MA-
INCLUDING THE CITY OF...QUINCY
334 AM EDT TUE APR 1 2008

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 8 PM EDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM EDT
THIS EVENING. 

THIS WIND ADVISORY IS FOR THE BLUE HILLS.

SUSTAINED SOUTHWEST WINDS WILL INCREASE TO 30 TO 35 MPH THIS MORNING
AND CONTINUE INTO THIS EVENING. WIND GUSTS TO 50 MPH ARE POSSIBLE.

ANOTHER PULSE OF STRONG AND GUSTY WINDS IS EXPECTED LATER TONIGHT INTO
WEDNESDAY BEHIND A COLD FRONT. 

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS
THIS STRONG ARE CAPABLE OF DOWNING SMALL TREE LIMBS AND
BRANCHES...POSSIBLY CAUSING ISOLATED POWER OUTAGES.  DRIVING CAN
ALSO BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.

$$
2 follow-up statements
000 
WWUS71 KBOX 011647
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1247 PM EDT TUE APR 1 2008

MAZ015-020000-
/O.EXA.KBOX.WI.Y.0014.000000T0000Z-080402T0000Z/
SUFFOLK MA-
INCLUDING THE CITY OF...BOSTON
1247 PM EDT TUE APR 1 2008

...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. 

SUSTAINED SOUTHWEST WINDS WILL OCCASIONALLY REACH 30 TO 35 MPH THIS
AFTERNOON AND CONTINUE INTO THIS EVENING. WIND GUSTS TO 50 MPH ARE
POSSIBLE.

ANOTHER PULSE OF STRONG AND GUSTY WINDS IS EXPECTED LATER TONIGHT
INTO WEDNESDAY BEHIND A COLD FRONT.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS
THIS STRONG ARE CAPABLE OF DOWNING SMALL TREE LIMBS AND
BRANCHES...POSSIBLY CAUSING ISOLATED POWER OUTAGES.  DRIVING CAN
ALSO BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.

$$

MAZ016-020000-
/O.CON.KBOX.WI.Y.0014.000000T0000Z-080402T0000Z/
EASTERN NORFOLK MA-
INCLUDING THE CITY OF...QUINCY
1247 PM EDT TUE APR 1 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. 

THIS WIND ADVISORY IS FOR THE BLUE HILLS.

SUSTAINED SOUTHWEST WINDS ACROSS THE BLUE HILLS WILL REACH 30 TO 35
MPH THROUGH THIS EVENING. WIND GUSTS TO 50 MPH ARE POSSIBLE. THESE
WINDS MAY EXTEND INTO THE LOWER ELEVATIONS NORTHEAST OF THE HILLS.

ANOTHER PULSE OF STRONG AND GUSTY WINDS IS EXPECTED LATER TONIGHT
INTO WEDNESDAY BEHIND A COLD FRONT.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS
THIS STRONG ARE CAPABLE OF DOWNING SMALL TREE LIMBS AND
BRANCHES...POSSIBLY CAUSING ISOLATED POWER OUTAGES.  DRIVING CAN
ALSO BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.

$$

WTB
000 
WWUS71 KBOX 012010
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
410 PM EDT TUE APR 1 2008

MAZ002>012-014-026-NHZ011-012-015-020415-
/O.NEW.KBOX.WI.Y.0015.080402T0500Z-080402T2000Z/
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-
CENTRAL MIDDLESEX MA-WESTERN ESSEX MA-EASTERN ESSEX MA-
WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-
EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA-SOUTHEAST MIDDLESEX MA-
NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-
INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE...
BARRE...FITCHBURG...FRAMINGHAM...LOWELL...LAWRENCE...GLOUCESTER...
CHESTERFIELD...BLANDFORD...AMHERST...NORTHAMPTON...SPRINGFIELD...
MILFORD...WORCESTER...CAMBRIDGE...AYER...JAFFREY...KEENE...
MANCHESTER...NASHUA...PETERBOROUGH...WEARE
410 PM EDT TUE APR 1 2008

...WIND ADVISORY IN EFFECT FROM 1 AM TO 4 PM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 4 PM EDT WEDNESDAY. 

A STORM PASSING NORTH OF NEW ENGLAND WILL SWING A COLD FRONT THROUGH
NORTHERN MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE OVERNIGHT. STRONG
WEST AND NORTHWEST WINDS TRAILING THE STORM MAY REACH 25 TO 35 MPH...AND
STRONG WIND GUSTS BROUGHT DOWN FROM ALOFT WILL REACH 45 TO 50 MPH.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS
THIS STRONG ARE CAPABLE OF DOWNING SMALL TREE LIMBS AND
BRANCHES...POSSIBLY CAUSING ISOLATED POWER OUTAGES.  DRIVING CAN
ALSO BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.

$$

MAZ015-016-020000-
/O.CON.KBOX.WI.Y.0014.000000T0000Z-080402T0000Z/
SUFFOLK MA-EASTERN NORFOLK MA-
INCLUDING THE CITIES OF...BOSTON...QUINCY
410 PM EDT TUE APR 1 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. 

THIS WIND ADVISORY IS FOR BOSTON AND THE BLUE HILLS.

SUSTAINED SOUTHWEST WINDS ACROSS THE BLUE HILLS WILL REACH 30 TO
35 MPH THROUGH THIS EVENING. WIND GUSTS TO 50 MPH ARE POSSIBLE.
THESE WINDS MAY EXTEND INTO THE LOWER ELEVATIONS NORTHEAST OF THE
HILLS...INCLUDING THE CITY OF BOSTON. THE WINDS SHOULD DIMINISH AFTER
8 PM.

ANOTHER PULSE OF STRONG AND GUSTY WINDS IS EXPECTED LATER TONIGHT
INTO WEDNESDAY BEHIND A COLD FRONT. A NEW WIND ADVISORY MAY BE
NEEDED AT THAT TIME.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS
THIS STRONG ARE CAPABLE OF DOWNING SMALL TREE LIMBS AND
BRANCHES...POSSIBLY CAUSING ISOLATED POWER OUTAGES.  DRIVING CAN
ALSO BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.

$$

WTB

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this wind advisory went out at Apr 1, 1:49 AM EDT, 1 hour 45 minutes earlier.

Area forecast discussion, Apr 1, 1:49 AM EDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
149 AM EDT TUE APR 1 2008

.SYNOPSIS...
AN INTENSIFYING STORM MOVING INTO QUEBEC TUE WILL FEATURE WINDY AND
MILD WEATHER...FOLLOWED BY BLUSTERY AND COLDER THAN NORMAL CONDITIONS
WED. STRONG HIGH PRES FOLLOWS THU. ANOTHER GREAT PLAINS STORM TAKES
AIM AT OUR REGION FRI INTO SAT.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
WARM FRONT IS LIFTING NORTH THROUGH SNE THIS EVENING AS EVIDENCED BY
RISING T/TD AND CIGS AND INCREASNIG SOUTHERLY WINDS...BUT COOLER AIR
AND LOW CIGS/FOG STILL LOCKED IN ACROSS NW MA AND SW NH. WE DO EXPECT
WARM FRONT TO LIFT THROUGH NW ZONES AND TEMPS WILL RISE THROUGH THE
40S HERE...AND INTO THE 50S COASTAL PLAIN.

THERE ARE STILL NUMEROUS SHOWERS ON REGIONAL MOSAIC WITH ANOTHER
BATCH OVER MID ATLC REGION LIKELY TO MOVE THROUGH OVERNIGHT...SO WE
MAINTAINED LIKELY POPS.

AS HIGHER DEW PT AIR CONTINUES TO ADVECT NWD...PATCHY FOG WILL
DEVELOP TONIGHT...ESPECIALLY ALONG THE SOUTH COAST NEAR THE COOL
COASTAL WATERS.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM WEDNESDAY/...
DESPITE WARM FRONT NORTH OF THE REGION TUE...ALL MODEL GUIDANCE
SUGGEST LOTS OF LOW CLOUDS ACROSS THE AREA. THEREFORE...THINK WARM
GFS MOS TEMPS ARE TOO HIGH. COOLER NAM SEEMS MORE REASONABLE GIVEN
SOLID OVERCAST EXPECTED. THUS...DID A BLEND OF NAM AND GFS MOS FOR
HIGHS TUE. NEVERTHELESS...TEMPS SHOULD CLIMB WELL INTO THE 50S AND
POSSIBLY NEAR 60 WITH ANY BREAKS OF SUNSHINE. OF COURSE IT WILL BE
CONSIDERABLY COOLER ALONG THE SOUTH COAST WITH S-SW WINDS PUSHING THE
COOLER MARINE LAYER INLAND.

WINDY CONDITIONS WILL DEVELOP BY MIDDAY TUE AS APPROACHING COLD FRONT
SQUEEZES THE PRES GRADIENT ALONG WITH THE DEVELOPMENT OF A STRONG LOW
LEVEL JET. HOWEVER...THE ABUNDANCE OF CLOUD COVER WILL LIKELY YIELD
LIMITED BOUNDARY LAYER MIXING. THEREFORE...THINK WINDS WILL REMAIN
BELOW WIND ADVISORY CRITERIA. WILL FORECAST S-SW WINDS OF 20-30 MPH
WITH GUSTS TO 40 MPH.

OTHER ISSUE WILL BE POSSIBLE CONVECTION EXITING NY STATE LATE TUE
ALONG AND AHEAD OF COLD FRONT. NOT MUCH CAPE ESPECIALLY WITH SOLID
OVERCAST EXPECTED...HOWEVER STRONG JET DYNAMICS ARE OFFERING HIGH
SHEAR ENVIRONMENT WHICH MAY COMPENSATE FOR THE LACK OF CAPE. THINK WE
WILL SEE SOME SORT OF CONVECTION EXIT NY STATE LATE TUE...HOWEVER
TSTMS SHOULD WEAKEN AS THEY ENTER A MORE STABLE ENVIRONMENT OVER
SOUTHERN NEW ENGLAND. NEVERTHELESS...WE NEED TO WATCH THIS WITH TIME.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
A COUPLE OF PERIODS OF ACTIVE WEATHER EXPECTED DURING THIS PORTION OF
THE FORECAST.

A STRONG COLD FRONT WILL CROSS SOUTHERN NEW ENGLAND TUESDAY NIGHT.
THIS COULD LEAD TO A WIND ADVISORY TUESDAY NIGHT...BUT HAVE KEPT
THINGS ON THE CONSERVATIVE SIDE FOR NOW SINCE WE STILL HAVE TIME TO
EVALUATE IT FURTHER. HAVE SOME CONCERN FOR LOW-TOPPED CONVECTION WITH
THE IMPRESSIVE DYNAMICS...BUT THE INSTABILITY IS VERY MARGINAL. AS
SUCH...WILL KEEP THE MENTION OF THUNDERSTORMS OUT OF THE FORECAST FOR
NOW.

925 MB AND 850 MB TEMPERATURES DROP SIGNIFICANTLY BEHIND THE COLD
FRONT TUESDAY NIGHT.. WE IT NOT EARLY APRIL...WOULD HAVE CONSIDERED
FALLING TEMPERATURES THROUGH THE DAY. UNDERCUT THE MOS GUIDANCE
GUIDANCE BY A FEW DEGREES. DEEP MIXING OF THE BOUNDARY LAYER SHOULD
LEAD TO A GUSTY NORTHWEST WIND.

WINDS DIMINISH QUICKLY WEDNESDAY NIGHT...SETTING UP FOR EXCELLENT
RADIATIONAL COOLING. HIGH PRESSURE BUILDS OVERHEAD THURSDAY.

NEXT SYSTEM SLATED FOR FRIDAY INTO SATURDAY...AS LOW PRESSURE MOST
LIKELY TRACKS FROM OH VALLEY INTO CENTRAL NEW ENGLAND. COLD AIR IN
PLACE INITIALLY FRIDAY MORNING MEANS WE HAVE POTENTIAL FOR SOME SNOW
ON THE FRONT END...ESPECIALLY ACROSS INTERIOR. A WIDESPREAD 1 INCH
RAINFALL IS POSSIBLE.

STILL SOME UNCERTAINTY ON THE PROGRESS OF A FRONTAL BOUNDARY OFF THE
COAST FOR SUNDAY. LATEST GFS AND ECMWF BOTH DEVELOP AND MOVE A LOW
PRESSURE NORTH ALONG HIS FRONT SUNDAY. CURRENT THINKING IS THIS WILL
BE AN OFFSHORE STORM...GRAZING EASTERN MA AND RI.

HIGH PRESSURE CURRENTLY SLATED TO ARRIVE LATE SUNDAY INTO MONDAY.

&&

.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
TODAY...AREAS OF MVFR/VFR CONDITIONS WILL EARLY THIS MORNING WILL
BECOME WIDESPREAD MVFR WITH AREAS OF IFR AND SCT TO NUMEROUS
SHOWERS. LIFR AT MHT SHOULD IMPROVE TO A PERIOD OF MVFR LATER THIS
MORNING AS WFNT LIFTS NWD. SW WINDS WILL INCREASE TODAY AS LLJ
INTENSIFIES ACROSS THE REGION. STRONGEST WINDS WILL BE AT
BOS/ORH/FMH/HYA/ACK WITH SUSTAINED WINDS UP TO 25 KTS WITH GUSTS TO
30-35 KTS. MAIN AXIS OF LLJ BELOW 2K FT WILL BE ACROSS SE COASTAL
AREAS SO WE CONFINED LLWS TO PVD/FMH/HYA/ACK.

TONIGHT...MVFR/IFR WITH SCT SHOWERS AND GUSTY SW WINDS BECOMING VFR
WITH VERY GUSTY W/NW WINDS AFTER COLD FROPA 03-06Z. WINDS MAY GUST
TO NEAR 40 KTS BEHIND FRONT.

WED...VFR AND CONTINUED STRONG WEST WINDS WITH GUSTS 35-40 KTS
POSSIBLE.

OUTLOOK WEDNESDAY NIGHT THROUGH SATURDAY...

WED NIGHT AND THU...VFR.

THU NIGHT...MVFR CONDITIONS DEVELOPING IN SNOW AND RAIN.

FRI...MVFR IN RAIN.

FRI NIGHT...MVFR IN RAIN. A WINTRY MIX POSSIBLE LATE.

SAT...IMPROVING TO VFR.

&&

.MARINE...
TONIGHT...
INCREASING SE WINDS BECOME SW AS WARM FRONT LIFTS N OF THE REGION.
SCT SHOWERS AND PATCHY FOG WILL OCCASIONALLY LOWER VSBY TO 1-3NM.

TUESDAY...
S-SW WINDS OF 20-30 KT. ROUGH SEAS SOUTH OCEAN WATERS. VSBY 1-3NM IN
AREAS OF FOG.

OUTLOOK...TUESDAY NIGHT THROUGH SATURDAY...
COULD SEE GALE FORCE GUSTS BEHIND A COLD FRONT LATE TUESDAY NIGHT
INTO WEDNESDAY. WINDS AND SEAS DIMINISH WEDNESDAY NIGHT INTO THURSDAY
AS A HIGH PRESSURE BUILDS ACROSS THE WATERS. SMALL CRAFT ADVISORY
POSSIBLE FRIDAY IN ADVANCE OF A LOW PRESSURE FRIDAY INTO SATURDAY...
ESPECIALLY ACROSS THE OUTER WATERS.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 6 AM THIS MORNING TO 7 PM EDT THIS
     EVENING FOR ANZ230>234-236.
     SMALL CRAFT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR ANZ235-
     237-250-254-255.

&&

SYNOPSIS...NOCERA/BELK
NEAR TERM...KJC/NOCERA
SHORT TERM...NOCERA
LONG TERM...BELK
AVIATION...KJC/BELK
MARINE...NOCERA/BELK
Hazardous weather outlook, Mar 31, 6:07 PM EDT, 9 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
607 PM EDT MON MAR 31 2008

MAZ006-007-013>024-RIZ001>008-012215-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN NORFOLK MA-
SOUTHEAST MIDDLESEX MA-SUFFOLK MA-EASTERN NORFOLK MA-
NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-
SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-
NANTUCKET MA-NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-
WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-WASHINGTON RI-NEWPORT RI-
BLOCK ISLAND RI-
607 PM EDT MON MAR 31 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN MASSACHUSETTS...
NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS AND RHODE
ISLAND.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A LOW PROBABILITY FOR SOUTHWEST WIND GUSTS TO 50 MPH MIDDAY
TUESDAY INTO THE AFTERNOON IN THE BOSTON-PROVIDENCE CORRIDOR.
TEMPERATURES ARE EXPECTED TO STAY MAINLY IN THE 50S...WHICH WILL
LIMIT WIND GUSTS JUST BELOW 45 MPH FOR MOST LOCATIONS. THIS COULD
CHANGE IF MORE SUNSHINE DEVELOPS AND TEMPERATURES RISE INTO THE LOWER
60S. THE BLUE HILLS ARE LIKELY TO SEE SUSTAINED SOUTHWEST WINDS
AVERAGE AT LEAST 30 MPH FOR A FEW HOURS DURING MIDDAY TUESDAY.

TEMPERATURES SHOULD DROP 10 TO 15 DEGREES WITHIN TWO HOURS OF THE
COLD FRONT PASSAGE DURING LATE TUESDAY NIGHT. POCKETS OF WIND ADVISORY
POTENTIAL EXIST FOR NORTHWEST WIND GUSTS TO 50 MPH WITH THIS SHARP
TEMPERATURE DROP...AND DURING THE DAYLIGHT HOURS WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CTZ002>004-MAZ002>005-008>012-026-NHZ011-012-015-012215-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-
EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA-NORTHERN MIDDLESEX MA-
CHESHIRE NH-EASTERN HILLSBOROUGH NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-
607 PM EDT MON MAR 31 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...
CENTRAL AND WESTERN MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A LOW PROBABILITY FOR SOUTHWEST WIND GUSTS TO 50 MPH MIDDAY
TUESDAY INTO THE AFTERNOON. TEMPERATURES ARE EXPECTED TO STAY MAINLY
IN THE 50S...WHICH WILL LIMIT WIND GUSTS JUST BELOW 45 MPH FOR MOST
LOCATIONS. THIS COULD CHANGE IF MORE SUNSHINE DEVELOPS AND
TEMPERATURES RISE INTO THE LOWER 60S.

TEMPERATURES SHOULD DROP 10 TO 15 DEGREES WITHIN TWO HOURS OF THE
COLD FRONT PASSAGE DURING LATE TUESDAY NIGHT. POCKETS OF WIND
ADVISORY POTENTIAL EXIST FOR NORTHWEST WIND GUSTS TO 50 MPH WITH THIS
SHARP TEMPERATURE DROP...AND DURING THE DAYLIGHT HOURS WEDNESDAY.

THERE IS THE POTENTIAL FOR SOME SNOW OR ICE ACROSS SOUTHWEST NEW
HAMPSHIRE AND NORTHERN PORTIONS OF MASSACHUSETTS FRIDAY MORNING...AND
AGAIN FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230>237-250-254-255-012215-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT
40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS
VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM-
607 PM EDT MON MAR 31 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS AND RHODE ISLAND
COASTAL WATERS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS MODERATE CHANCE OF GALE FORCE GUSTS TUESDAY INTO WEDNESDAY
MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 1, 4:10 PM EDTWind AdvisoryBOXEssex, Franklin, Hampden, Hampshire, Middlesex, Norfolk and 2 more24 hr

Nearby

Wind Advisories in Massachusetts, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.